# SDR HALA0600618

- Difficulty date: June 30, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE IN FLOORBEAM AT NUT PLATE, HOLE AT STA 1502 RBL WL 200.  DOUBLE HOLE NOT ALLOWED IN FLOORBEAM, STA 1502, WL 200.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A-1.  REMOVED DAMAGE IAW SRM 53-00-51-2R-2.  RECEIVED NEW -1 ANGLE LOT NR 665417, EXTENSION B&C 1490-2738, 7075T6.  FABRICATED -2 STRAPS 6T NR 706081.063" 7075 T6.  FABRICATED -3 SHIMS 6T NR 667403 .032" 7075T6 1.  FABRICATED -4 SHIMS 2EA 7075T6 .LOT NR 706081.  ALODINED ALL REPAIR PARTS IAW AMM 51-1-04 7075T61(1EA).  PRIMED AND PAINTED IAW AMM 51-21-10.  COMPLETED FASTENER INSTALLATION IAW SRM 51-40-02, ALSO IAW SRM 53-00-51.
